U.S. doctors online nowAsk doctors free
A male asked:

Took 120mg codeine phostate by mistake will i be ok ?

2 doctor answers3 doctors weighed in
Dr. Nayana Trivedi
Internal Medicine 39 years experience
NO: That is a huge dose. Side effects would be sleepiness, Respiratory suppression and Constipation. If you get GI upset you may throw up. Ido not know how many do you take every day. But if you are on a very high does of Codeine, you may have high tolerance and may not get lethal side effect. But why in the world do you need to take this many mg of any medicine? PLEASE GET HELP.
Dr. Stephen Southard
Internal Medicine 15 years experience
A high single dose: But how well you do, may depend on if you take a medication like this long term and what dose or if you have only just started taking this. If you are really worried you should let your doctor know and they can guide you too. But if you are going to run into trouble you may notice sedation, drowsiness, nausea, itching, nausea/vomiting and other things too. This may prompt you to go to the ER.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.